# SDR UALA2013020400620

- Difficulty date: February 1, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,266 hours, 24,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 364.5 RBL 31.  MAJOR REPAIR ACCOMPLISHED.  FOUND TO BE OUT OF LIMITS PER SRM 53-00-51 FIG 101 REMOVED & REPLACED FLOORBEAM REPAIR T-CAP LBL 10 TO RBL 65 IAW ECRA 5310-05536, REPAIR 3, FIG 2 AND 3.
